# SDR CA011031027

- Difficulty date: October 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 42,618 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16218000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL HALF WAS REMOVED DUE TO CUTS IN THE RUBBER.  UNIT DISASSENBLED AND DYE PEN INSPECTED.  CRACK INDICATIONS WERE FOUND ON THE INSIDE OF THE OUTER WHEEL HALF. UNIT SCRAPPED OUT PART TIME AND CYCLES ARE UNKNOWN.
